# SDR UPS404921

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE STRINGERS UNDER END STOP FITTINGS AT STATION 1000, STRINGER 47R AND STRINGER 45L IN FORWARD CARGO COMPARTMENT.  MAINTENANCE REPAIRED THE STRINGERS IAW SRM 53-10-03.
